# SDR SWAA2023101805520

- Difficulty date: September 29, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBD UPPER L/E THE 6TH FASTENER FWD OF FRONT SPAR HAS A CRACK INDICATION IN THE LOWER SUPPORT RIB AREA MARKED<[01] REMOVED SUPPORT RIB FOR REPLACEMENT. LOCATED AND DRILLED NEW SERVICEABLE SUPPORT RIB PER SRM 51-40-05.;[02] 1. RICHARD BLACKBURN (TECHNICIAN); 30-SEP-2023 05:31 UTC REMOVED SUPPORT RIB FOR REPLACEMENT. LOCATED AND DRILLED NEW SERVICEABLE SUPPORT RIB PER SRM 51-40-05. C/W INSPECTION.;[03] OK TO INSTALL.;[04] REMOVED AND REPLACED RH WING UPPER L/E OUTBOARD UPPER SUPPORT RIB PER SRM 51-40-02 AND SRM 57-41-01-2R-7.;[05] 4. RICHARD BLACKBURN (TECHNICIAN); 30-SEP-2023 08:43 UTC REMOVED AND REPLACED RH WING UPPER L/E OUTBOARD UPPER SUPPORT RIB PER SRM 51-40-02 AND SRM 57-41-01-2R-7. C/W INSPECTION.
